# SDR HALA2014082300119

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 46,293 hours, 8,315 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 764224A
- Part serial: H1059
- Condition: Malfunctioned
- Location: Engine Oil
- Part time: 4,555 hours, 737 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW OIL QTY INDICATOR SHOWED 7 QTS AT TOD.  ALL OTHER PARAMETERS NORMAL.  PERFORMED EXTERNAL ENGINE INSPECTION NO OIL LEAKS NOTED.  R & R LT OIL PUMP IAW AMM 79-21-04.  LEAK AND OPS CHECKED GOOD.  OK FOR SERVICE.
